Maximal vector spaces under automorphisms of the lattice of recursively enumerable vector spaces

Journal of Symbolic Logic 42 (4):481-491 (1977)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,296

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Automorphisms of the Lattice of Recursively Enumerable Vector Spaces.Iraj Kalantari - 1979 - Mathematical Logic Quarterly 25 (25‐29):385-401.
Automorphisms of the Lattice of Recursively Enumerable Vector Spaces.Iraj Kalantari - 1979 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 25 (25-29):385-401.
Recursively Enumerable Vector Spaces.A. G. Hamilton - 1983 - Journal of Symbolic Logic 48 (3):880-882.
Major subspaces of recursively enumerable vector spaces.Iraj Kalantari - 1978 - Journal of Symbolic Logic 43 (2):293-303.
Recursively enumerable vector spaces.G. Metakides - 1977 - Annals of Mathematical Logic 11 (2):147.
Simple and hyperhypersimple vector spaces.Allen Retzlaff - 1978 - Journal of Symbolic Logic 43 (2):260-269.
Direct Summands of Recursively Enumerable Vector Spaces.Allen Retzlaff - 1979 - Mathematical Logic Quarterly 25 (19‐24):363-372.
Direct Summands of Recursively Enumerable Vector Spaces.Allen Retzlaff - 1979 - Mathematical Logic Quarterly 25 (19-24):363-372.
A theorem on recursively enumerable vector spaces.Richard Guhl - 1975 - Notre Dame Journal of Formal Logic 16 (3):357-362.

Analytics

Added to PP
2009-01-28

Downloads
7 (#1,413,139)

6 months
23 (#125,194)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Recursion theory and ordered groups.R. G. Downey & Stuart A. Kurtz - 1986 - Annals of Pure and Applied Logic 32:137-151.
Automorphisms of substructure lattices in recursive algebra.David R. Guichard - 1983 - Annals of Pure and Applied Logic 25 (1):47-58.
Automorphisms of supermaximal subspaces.R. G. Downey & G. R. Hird - 1985 - Journal of Symbolic Logic 50 (1):1-9.
Recursive properties of relations on models.Geoffrey R. Hird - 1993 - Annals of Pure and Applied Logic 63 (3):241-269.

View all 12 citations / Add more citations

References found in this work

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.

Add more references